Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. Saks and A. Zygmund
Title: Analytic functions
Additional book information: Trans. by E. J. Scott. (Monografie Matematyczne, vol. 28.) Warsaw, Nakladem Polskiego Towarzystwa Matematycznego, 1952. 8+452 pp.

Review Information:

Reviewer: Maurice Heins
Journal: Bull. Amer. Math. Soc. 60 (1954), 495-497
DOI: https://doi.org/10.1090/S0002-9904-1954-09846-4